# SDR 97UAL900274

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoking
- Location: Right
- Component: Aireseach, 2040751MOD
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OVERHEATED AND FILLED CABIN WITH SMOKE.  REPLACED RIGHT AIR CYCLE MACHINE.
